# SDR VTZA97540

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LYH-IAD - FLT 902 - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO PRESSURIZATION INOP.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND SECURED LOOSE DUCT ON LEFT ACM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
